# SDR DL76L030621

- Difficulty date: July 8, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 24,673 hours, 4,105 cycles
- Engine: Pwa PW4060
- Engine time: 40,464 hours, 7,255 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 724685
- Condition: Bird Strike
- Location: Right
- Part time: 40,464 hours, 7,255 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRDSTRIKE RT ENGINE. HIGH VIBES DURING CLIMB UP TO 3.8 N1.DUMPED 33K POUNDS FUEL. OVERWEIGHT LANDING AT SINK RATE OF  100FPM. ENGINE SHUT DOWN AFTER LANDING.  BLADE DAMAGE FOUND ON THREE BLADES. LPC AND HPC BOROSCOPE   PERFORMED IAW M/M. NO DEFECTS NOTED. FULL SET OF FAN BLADES REPLACED IAW M/M. ENG. RUN AND VIBE SURVEY IAW M/M. ALL SATISFACTORY.   ETOPS CATEGORY 'B': DIVERSION OR TURNBACK
